# SDR 08FDEA02407

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516325
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORMER FRAME DOUBLE DRILLED ON VERT FLANGE WITH LESS THEN 1/4 D   DISTANCE BETWEEN HOLES AT FS 760 BETWEEN STR 3R AND 4R REPAIR DOUBLE DRILLED HOLE ON FRAME STA 760 BETWEEN STR 3R AND 4R REF SRM 53-10-4 FIG 1.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
